# SDR P5CA0401079

- Difficulty date: April 29, 2004
- Submitted: May 4, 2004
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- Aircraft time: 75,586 hours, 18,411 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 60B50072
- Part serial: 6388
- Condition: Deployed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK CREW RH DOOR ESCAPE SLIDE DEPLOYED.  SLIDE REMOVED AND DEFERRED PER MEL 25-11-3.
